Im 19 years old, and have a yeast infection sonce about half a year ago. I have been to the gynocologist several times, and all they keep doing is giving me perscriptions for different medicines. I have tried the suppositories (3-day(little bullets that are inserted vaginaly)) , the 1 day pill(orally), the 7 day creams(vaginally). EVrything has been tried several times in different orders. The last regiment was the 3-day bullet suppositories taken in the beginin of the week, and the oral pills (one every 72 hrs). Yet i am still stuck with the same damn yeast infection. The itching is not really noticable. Its the discharge thats bothering me. And how it is affecting my sex life. Can anyone relate? Or maybe you have some advice? Please help. -_-
Are the docs positive that you have a yeast infection? Have they identified them under the scope? Cultured them? If not, they need to stop treating you willy nilly. It's time to see a doc that deals with chronic gyn problems. Continually treating for a yeast infection with those harsh meds will cause more harm than good.
Multiple tests were taken for every possible problem. Yeast infection is alwasy the problem. And in regards to the sex, we have been abstaining for periods such as long as a month, a month and a half, etc. throughout the past half year. And when we do have sex on those rare occasions, he washes his penis very thoroughly with soap. So i doubt its going back and forth between us.
ALso, in the beginig, i had a slight case of BV. Well, the doctor told me that he saw indication of BV and yeast infection at the same time. He perscribed me meds for that, and it went away. But the yeast infection is very persistent. -_-
Next time ask your doc to take a sample for a lab to culture and get it identified. Chronic yeast problems are becoming more common. Once you know the strain of yeast and what it is susceptable to, you should be able to treat it with an extended treatment plan.
i would think that IF it is a yeast infection.. and that you are having sex with your partner that you could be passing it back and forth.. i know its a personal
question but do you guys use protection?
plus i would ask your doctor to do another test.. does the doctor examine you when you go for your prescription? or does the doctor simply give you the medication and thats it? ask for a bv test.. or when was your last pap test done?
your symptoms could be due to cervical changes in your body....
Hi all! I too have had these problems for a year and a half. In the summer of 07 I had a yeast infection for four months that would not go away, and never even cultured. Tried everything, diflucan, boric acid, monistat, terazol. What finally killed it was gynazole. Was clear for 11 months. Now have another, I am not sure what triggered it. Took a gynazole, felt better for 10 days, then it came back. And the funny thing is my yeast they cannot see under a microscope and it does not culture. Anyone ever heard of this?
Also I have found that garlic cloves help with the burning!
I have been having yeast infection problems for a really long time now. It started when I started messing around with my boyfriend and i went to the doctor and they gave me medicine to make it go away. It worked but everytime we mess around it comes back. We are not having intercourse just oral and stuff. I also have been started on the pill and i feel like that is contributing to it. I had just gotten one and took something to get rid of it but it didint go away this time. I normally don't wear anything tight and always wear cotton underwear. I dry as much as i can after the shower and do the best i can to keep dry. Do you think that it could be the pills that are keeping the yeast infection going away or could it be something different?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.